×

zbMATH — the first resource for mathematics

On convergence theory in fuzzy topological spaces and its applications. (English) Zbl 1081.54007
Summary: In this paper we introduce and study new concepts of convergence and adherent points for fuzzy filters and fuzzy nets in the light of the \(Q\)-relation and the \(Q\)-neighborhood of fuzzy points due to Pao-Ming Pu and Ying-Ming Liu [J. Math. Anal. Appl. 76, 571-599 (1980; Zbl 0447.54006)]. As applications of these concepts we give several new characterizations of the closure of fuzzy sets, fuzzy Hausdorff spaces, fuzzy continuous mappings and strong \(Q\)-compactness. We show that there is a relation between the convergence of fuzzy filters and the convergence of fuzzy nets similar to the one which exists between the convergence of filters and the convergence of nets in topological spaces.
MSC:
54A40 Fuzzy topology
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
54C08 Weak and generalized continuity
54H12 Topological lattices, etc. (topological aspects)
Citations:
Zbl 0447.54006
PDF BibTeX XML Cite
Full Text: DOI EuDML Link
References:
[1] R. G. Bartle: Nets and filters in topology. Amer. Math. Monthly 62 (1955), 551–557. · Zbl 0065.37901
[2] R. Belohlavek: Fuzzy Relational Systems: Fundations and Principles. Kluwer, New York, 2002.
[3] G. Birkhoff: Moore-Smith convergence in general topology. Ann. Math. 38 (1937), 39–56. · JFM 63.0567.06
[4] N. Bourbaki: Topologie Generale, Ch. 1. Actualites Sci. Indust., Paris 858, 1940. · Zbl 0026.43101
[5] H. Cartan: Theorie des filtres. C. R. Acad. Sci. Paris 205 (1937), 595–598. · Zbl 0017.24305
[6] C. L. Chang: Fuzzy topological spaces. J. Math. Anal. Appl. 24 (1968), 182–190. · Zbl 0167.51001
[7] Hu Cheng-Ming: Theory of convergence in fuzzy topological spaces. J. Fuzzy Math. 1 (1993), 1–12. · Zbl 0785.54008
[8] A. Choubey and A. K. Srivastava: On {\(\alpha\)}-compact fuzzy topological spaces. J. Fuzzy Math. 1 (1993), 321–326. · Zbl 0797.54015
[9] P. Eklund and W. Gahler: Fuzzy filter functors and convergence. Applictions of Category Theory to Fuzzy Subsets. Kluwer Academic Publishers, Dordrecht-Boston-London, 1992, pp. 109–136.
[10] W. Gahler: Convergence. Fuzzy Sets and Systems 73 (1995), 97–129. · Zbl 0867.54009
[11] W. Gahler: The general fuzzy filter approach to fuzzy topology. Part I. Fuzzy Sets and Systems 76 (1995), 205–224. · Zbl 0873.54008
[12] W. Gahler: The general fuzzy filter approach to fuzzy topology. Part II. Fuzzy Sets and Systems 76 (1995), 225–246. · Zbl 0873.54009
[13] Wang Guojun: A new fuzzy compactness defined by fuzzy nets. J. Math. Anal. Appl. 94 (1983), 1–23. · Zbl 0512.54006
[14] A. Kandil, E. Kerre, A. Nouh and M. E. El-Shafei: Generalized mappings between fuzzy topological spaces. Math. Pannon. 31 (1992), 59–71. · Zbl 0781.54006
[15] J. L. Kelley: General Topology. Van Nostrand, New York, 1955. · Zbl 0066.16604
[16] E. E. Kerre, A. A. Nouh and A. Kandil: Generalized compactness in fuzzy topological spaces. Math. Vesnik 43 (1991), 29–40. · Zbl 0776.54008
[17] E. E. Kerre, A. A. Nouh and A. Kandil: Operations on the class of all fuzzy sets on a universe endowed with a fuzzy topology. J. Math. Anal. Appl. 180 (1993), 325–341. · Zbl 0805.54008
[18] G. J. Klir and B. Yuah: Fuzzy Sets and Fuzzy Logic: Theory and Applications. Perentice Hall, 1995, pp. 574.
[19] R. Lowen: Initial and final fuzzy topologies and the fuzzy Tychonoff theorem. J. Math. Anal. Appl. 58 (1977), 11–21. · Zbl 0347.54002
[20] R. Lowen: Convergence in fuzzy topological spaces. Gen. Topol. Appl. 10 (1979), 147–160. · Zbl 0409.54008
[21] R. Lowen: The relation between filter and net convergence in fuzzy topological spaces. Fuzzy Math. 3 (1983), 41–52. · Zbl 0569.54007
[22] M. Macho Stadler and M. A. De Prada Vicente: Fuzzy t-net theory. Fuzzy Sets and Systems 37 (1990), 225–235. · Zbl 0706.54010
[23] M. Macho Stadler and M. A. De Prada Vicente: On N-convergence of fuzzy nets. Fuzzy Sets and Systems 51 (1992), 203–217. · Zbl 0788.54010
[24] M. Macho Stadler and M. A. De Prada Vicente: t*-fuzzy topological concepts. Portugaliae Math. 49 (1992), 85–108. · Zbl 0788.54009
[25] E. H. Moore and H. L. Smith: A general theory of limits. Amer. J. Math. 44 (1922), 102–121. · JFM 48.1254.01
[26] M. A. De Prada Vicente and M. S. Aranguren: Fuzzy filters. J. Math. Anal. Appl. 129 (1988), 560–568. · Zbl 0647.54004
[27] M. A. De Prada Vicente and M. M. Stadler: t-prefilter theory. Fuzzy Sets and Systems 38 (1990), 115–124. · Zbl 0709.54003
[28] Pu Pao-Ming and Liu Ying-Ming: Fuzzy topology I. J. Math. Anal. Appl. 76 (1980), 571–599. · Zbl 0447.54006
[29] Pu Pao-Ming and Liu Ying-Ming: Fuzzy topology II. J. Math. Anal. Appl. 77 (1980), 20–37. · Zbl 0447.54007
[30] R. V. Sarma and N. Ajmal: Fuzzy nets and their application. Fuzzy Sets and Systems 51 (1992), 41–51. · Zbl 0786.54006
[31] Lee Bu Yong, Park Jin Han and Park Bae Hun: Fuzzy convergence structures. Fuzzy Sets and Systems 56 (1993), 309–315. · Zbl 0798.54006
[32] L. A. Zadeh: Fuzzy sets. Information and Control 8 (1965), 338–353. · Zbl 0139.24606
[33] Li Zhongfu: Compactness in fuzzy topological spaces. Kuxue Tongbao 29 (1984), 582–585. · Zbl 0576.54008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.